Regularization of variational inequalities with pseudomonotone operators on approximately defined domains
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1970-1977
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a18,
author = {O. A. Liskovets},
title = {Regularization of variational inequalities with pseudomonotone operators on approximately defined domains},
journal = {Differencialʹnye uravneni\^a},
pages = {1970--1977},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a18/}
}
TY - JOUR AU - O. A. Liskovets TI - Regularization of variational inequalities with pseudomonotone operators on approximately defined domains JO - Differencialʹnye uravneniâ PY - 1989 SP - 1970 EP - 1977 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a18/ LA - ru ID - DE_1989_25_11_a18 ER -
O. A. Liskovets. Regularization of variational inequalities with pseudomonotone operators on approximately defined domains. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1970-1977. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a18/